MathSciNet Relay Station
MathSciNet bibliographic data
MR2669437 82C40 (35Q20 35Q82)
Alonso, Ricardo J.; Carneiro, Emanuel; Gamba, Irene M. Convolution inequalities for the Boltzmann collision operator. Comm. Math. Phys. 298 (2010), no. 2, 293–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement